# SDR P5CA2023050200024

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,668 hours, 23,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

3 EA INERTIAL ESCAPE REELS FELL OUT( TRANSFER TO DMI 184857 PER MEL 25-61-01-01 CAT C, DUE DATE 11MAY2023.  /  LP 1749741 M2: INSTALL DESCENT DEVICE 3 EACH PER REELS AMM 25-61-05/401. SN: 30767, 30764 & 30768 )
